| Model Number |
CL-843 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Granuloma (1876); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the case was performed without an incident, however, eight months after the open total knee replacement, the patient was seen and treated for a suture granuloma.